# SDR ASAA2018102926650

- Difficulty date: October 27, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 20,171 hours, 6,649 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, MASTER CAUTION AND PSEU LIGHT ILLUMINATED LIGHT WENT OUT 30 SECS LATER AND DID NOT RELIGHT. GROUNDED - YES. ACCOMPLISHED PSEU BITE PROCEDURE IAW FIM 32-09 TASK 801. HISTORY FAULT MESSAGE 32-62102. SYSTEM RESET AND TEST - NO EXISTING FAULTS.
